gastroenterologist-icon
Upset stomach after covid vaccination
I vaccinated on 31 july, i had pizza on the same day but couldn't digest it and vomit. Since 2nd Aug my stomach is upset and I'm having loose stools(not complete watery) 2-3 rounds in a day, feeling nauseaous after eating, urge to go washroom after eating and i also lost my appetite. I am concerned that is it because of vaccine or it's a normal indigestion?
126 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can be IBS. take providac capsule , twice daily for a week
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.